Publication:
Monotonic phinomial coefficients

Loading...
Thumbnail Image
Authors
Luca, Florian
Stănică, Pantelimon
Subjects
Euler function
Generalised binomial coefficients
Monotony
Advisors
Date of Issue
2017
Date
Publisher
Australian Mathematical Publishing Association, Inc.
Language
Abstract
We investigate the monotonic characteristics of the generalised binomial coefficients (phinomials) based upon Euler’s totient function. We show, unconditionally, that the set of integers for which this sequence is unimodal is finite and, assuming the generalised Riemann hypothesis, we find all the exceptions.
Type
Article
Description
The article of record as published may be found at http://dx.doi.org/10.1017/S0004972716001088
Series/Report No
Department
Applied Mathematics
Organization
Naval Postgraduate School (U.S.)
Naval Postgraduate School (U.S.)
Identifiers
NPS Report Number
Sponsors
Funder
Format
8 p.
Citation
F. Luca, P. Stănică, "Monotonic phinomial coefficients," Bulletin Australian Mathematical Society, v. 95 (2017), pp. 365-372.
Distribution Statement
Rights
This publication is a work of the U.S. Government as defined in Title 17, United States Code, Section 101. Copyright protection is not available for this work in the United States.
Collections